# SDR KCQA2013FA0000663

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: General aviation
- Aircraft: N1518U
- Make and model: Cessna 207
- Aircraft serial: 20700118
- Engine: Cont IO520F
- Engine time: 828 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493504
- Part serial: F11BA242R
- Condition: Seized
- Location: Engine
- Part time: 828 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ROUGH RUNNING ENGINE ON CLIMB OUT.  ON DISASSEMBLY, IT WAS DISCOVERED THAT THE LT MAGNETO WAS SEIZED.  THIS EXTREME FORCE CAUSED THE CUP FOR THE IMPULSE DRIVE DAMPERS TO FRACTURE AND 2 METAL PARTS FELL INTO THE OIL PAN.
